MathSciNet Relay Station
MathSciNet bibliographic data
MR2114815 (2005i:05010) 05A17 (11P81)
Yee, Ae Ja Partitions with difference conditions and Alder's conjecture. Proc. Natl. Acad. Sci. USA 101 (2004), no. 47, 16417–16418 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement